# SDR EIAA970214

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 93,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED A CRACKED AND BROKEN UPPER T-CHORD ON THE LEFT AND RIGHT WING TRAILING EDGE BEAM WBL 235.2.  REPAIRED USING FABRICATED SPLICES IAW EVEGREEN INT'L AIRLINE ECRA 480-57-066-2.  (X)
